# SDR N6WA2017102401

- Difficulty date: October 24, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 21,897 hours, 14,899 cycles
- System (JASC): 3251 · Steering Unit
- Part: Steering Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STEERING INOPERATIVE.  RESET IAW SOP SECTION 5.
